Application of the optimal homotopy asymptotic method to flow with heat transfer of a pseudoplastic fluid inside a circular pipe

A. Zeb, S. Iqbal, Abdul M. Siddiqui, T. Haroon

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

One-dimensional flow with heat transfer of a pseudoplastic fluid in a straight circular pipe of infinite extension is investigated. The thermophysical properties of the fluid are assumed to be constant and the optimal homotopy asymptotic method (OHAM) is applied to find an approximate solution for the fluid velocity and fluid temperature fields. The corresponding exact solutions are also obtained for the sake of comparison. The behavior of these expressions for various values of the relevant physical parameters is illustrated graphically and a good agreement of the OHAM solution with the exact solution is found.

Original languageEnglish (US)
Pages (from-to)797-805
Number of pages9
JournalJournal of the Chinese Institute of Engineers, Transactions of the Chinese Institute of Engineers,Series A/Chung-kuo Kung Ch'eng Hsuch K'an
Volume36
Issue number6
DOIs
StatePublished - Sep 1 2013

Fingerprint

Pipe
Heat transfer
Fluids
Temperature distribution
Thermodynamic properties

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Cite this

@article{ff7e2208d5a14a2bbb01b0c9083b2347,
title = "Application of the optimal homotopy asymptotic method to flow with heat transfer of a pseudoplastic fluid inside a circular pipe",
abstract = "One-dimensional flow with heat transfer of a pseudoplastic fluid in a straight circular pipe of infinite extension is investigated. The thermophysical properties of the fluid are assumed to be constant and the optimal homotopy asymptotic method (OHAM) is applied to find an approximate solution for the fluid velocity and fluid temperature fields. The corresponding exact solutions are also obtained for the sake of comparison. The behavior of these expressions for various values of the relevant physical parameters is illustrated graphically and a good agreement of the OHAM solution with the exact solution is found.",
author = "A. Zeb and S. Iqbal and Siddiqui, {Abdul M.} and T. Haroon",
year = "2013",
month = "9",
day = "1",
doi = "10.1080/02533839.2012.740583",
language = "English (US)",
volume = "36",
pages = "797--805",
journal = "Chung-kuo Kung Ch'eng Hsueh K'an/Journal of the Chinese Institute of Engineers",
issn = "0253-3839",
publisher = "Chinese Institute of Engineers",
number = "6",

}

TY - JOUR

T1 - Application of the optimal homotopy asymptotic method to flow with heat transfer of a pseudoplastic fluid inside a circular pipe

AU - Zeb, A.

AU - Iqbal, S.

AU - Siddiqui, Abdul M.

AU - Haroon, T.

PY - 2013/9/1

Y1 - 2013/9/1

N2 - One-dimensional flow with heat transfer of a pseudoplastic fluid in a straight circular pipe of infinite extension is investigated. The thermophysical properties of the fluid are assumed to be constant and the optimal homotopy asymptotic method (OHAM) is applied to find an approximate solution for the fluid velocity and fluid temperature fields. The corresponding exact solutions are also obtained for the sake of comparison. The behavior of these expressions for various values of the relevant physical parameters is illustrated graphically and a good agreement of the OHAM solution with the exact solution is found.

AB - One-dimensional flow with heat transfer of a pseudoplastic fluid in a straight circular pipe of infinite extension is investigated. The thermophysical properties of the fluid are assumed to be constant and the optimal homotopy asymptotic method (OHAM) is applied to find an approximate solution for the fluid velocity and fluid temperature fields. The corresponding exact solutions are also obtained for the sake of comparison. The behavior of these expressions for various values of the relevant physical parameters is illustrated graphically and a good agreement of the OHAM solution with the exact solution is found.

UR - http://www.scopus.com/inward/record.url?scp=84882365830&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84882365830&partnerID=8YFLogxK

U2 - 10.1080/02533839.2012.740583

DO - 10.1080/02533839.2012.740583

M3 - Article

AN - SCOPUS:84882365830

VL - 36

SP - 797

EP - 805

JO - Chung-kuo Kung Ch'eng Hsueh K'an/Journal of the Chinese Institute of Engineers

JF - Chung-kuo Kung Ch'eng Hsueh K'an/Journal of the Chinese Institute of Engineers

SN - 0253-3839

IS - 6

ER -